MathSciNet Relay Station
MathSciNet bibliographic data
MR166786 (29 #4059) 55.40
Adams, J. F.; Walker, G. An example in homotopy theory. Proc. Cambridge Philos. Soc. 60 1964 699–700.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement